# SDR UALA2009061501711

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 24,669 hours, 10,957 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Malfunctioned
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK ISSUE & NR 2 ENGINE BLEED FAULT.  RTFL.  ECAM FAULT AIR ENG 1 BLEED ABNORM PR, BMC1 FAULT PRESS REG-V 4001HA1 OR SOL 10HA1 OR SENSE LINE. REPLACED SOL 10HA1.  ALSO CHECKED FOR LEAKING LINES 114830TO 10HA1 BOTH LINES, AND ACCOMPLISHED PRV TEST PER MT36-001.  VALVE OPERATED NORMAL WITH NO DEFECTS.  REPLACED BLEED AIR REGULATOR VALVE.
